# SDR ASAA2021070635395

- Difficulty date: July 6, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 20,808 hours, 6,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE STA 747-767 STR 25-R FWD SHIELD SUPPORT ANGLE CORRODED. GROUNDED - YES. REMOVED CORROSION AREA FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1 REMOVED AND REPLACED SHIELD SUPPORT ANGLE IAW B737-900ER SRM 51-40-02-0G-0W=.5 O=.050 R=.044 L=1.5 D=.006.
